MathSciNet Relay Station
MathSciNet bibliographic data
MR1924542 18D50 (17A30 17A32 52B11)
Chapoton, Frédéric Opérades différentielles graduées sur les simplexes et les permutoèdres. (French) [Differential graded operads related to simplices and permutohedra] Bull. Soc. Math. France 130 (2002), no. 2, 233–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement